Feeling pain in arm blade
Mt mother in law is suffering from diabetis and high bp. Recently she was suffering pain in arms and went to physician. Doctor told that this is happening due to vein blood circulation problem and side effect of diabetis. She was not able to move arms. After going to physiotherapist, she is able to move her hand but feeling extreme pain both arms blade. She is on the below medicines 1. Diabetis - AZULIX 2 MF FORTE 2. Allergy - Vozet 3. Gas- Rable + L 4. BP - Amlodac 5. Vein issue - MAXMALA@R FORTE, ALVICORT6, ALTRADAY Please suggest what to do.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.